Author Topic: Adrenaline rush, heart rate please describe  (Read 291 times)

[Buddie]

Adrenaline rush, heart rate please describe
« on: April 15, 2014, 04:42:16 pm »

I don't know what's going on but I'm getting weird rushes of adrenaline, it's like poison through my vaines , it's almost painful. My whole body feels sick and my heart rate goes crazy! 170 bpm, is this normal? Soo scary
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Adrenaline rush, heart rate please describe
« Reply #1 on: April 15, 2014, 08:11:46 pm »
Totally normal. HOWEVER if you need to seek out a drs opionion. For me mine started on the meds while in tolerannce withdrawl and like an idiot I COLD TURKEY quit after 13 years!!! Mine would hit 168 BPM blood pressure would shoot up too. It is all part of this hell!!! Look up heart palps allot of them are by me.
 Beta Blockers help with this if you talk to your dr about them. They too need to be tapered off of!

It will get better as time lets you heal!!!

I did EKGS- 4 of them, Blood work, Heart Ultrasound, stress testsing and wore aheart monitor for two months, my heart is fine!!

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Adrenaline rush, heart rate please describe
« Reply #2 on: April 15, 2014, 08:19:41 pm »
Try to keep stress and activity at minimal levels, I get this especially bad if I do anything too physical, and believe me, it doesn't take much.  And, true, if you need meds to help with this, they too, may need to be tapered.  If you can keep the symptoms to a minimum on your own, great, but if you need help, just be aware.....and do your own research on the med as your doctor may not be as totally informed as you would hope him to be.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Adrenaline rush, heart rate please describe
« Reply #3 on: April 15, 2014, 09:31:20 pm »
I use to get this really really bad  - like my worst symptom early on in my w/d.  Any little activity would bring it on but I would not get a spike in heart rate, I would get flooded with sweats. Not just activity but any sort of emotion would cause it and a lot during the night. Yes, they were very painful. Kinda like the sensation of a rubber band snapping inside my body followed by sweats.

Eventually it went away and I just had to keep everything very low key.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Adrenaline rush, heart rate please describe
« Reply #4 on: April 15, 2014, 09:42:09 pm »
I used to get the zaps really bad and they would trigger the pounding a lot.  Damn near brought me to my knees!  I thought it was permanent.  The zaps I rarely get now, maybe one since I jumped.  Just realize it does get better, just part of the discontinuation process.  Just keep thinking GABA, central nervous system repair happens in time.  We have all been through a train wreck of sorts.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.